# SDR MTNA09112013001

- Difficulty date: September 11, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,651 hours, 27,431 cycles
- Engine: Pwa PW121
- Engine time: 22,296 hours, 25,713 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAIL ON TAKEOFF, GOT UP TRIM, NO AUTOFEATHER.  TROUBLESHOOT SUSPECTED COMMANDED AUTOFEATHER. CHECKED CONTINUITY FROM ALL PINS OF PLUGS P6 & P7 OF TORQUE SIGNAL CONTROL UNIT TO EEC, J3, AND TORQUE SENSOR CONTINUITY CHECK GOOD.  CHECKED CONTINUITY OF TORQUE SENSOR PINS 1 & 2, 3 & 4, 5 TO GROUND ALL CHECKS WITHIN LIMITS.  FOUND PLUGS P6, P7 & P2 OIL SOAKED. CLEANED PLUGS. REPLACED TORQUE SENSOR AND SIGNAL CONTROL UNIT.  PERFORMED OPS CHECKS OF ATPCS, POWER ASSURANCE AND LOW PITCH PROTECTION.  ALL REQUIRED OPS CHECKS CHECK GOOD.  REF: MM 72-01-10 FIG 601, AND 72-01-10 RAI 7.  MM 72-00-00, ADJUSTMENT AND TEST TABLE 501.
